| Model Number |
MMT-377 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that the infusion set's tubing came out of the site and the quick release stayed attached, while sleeping.Reportedly, the patient took manual injection to bring down the blood glucose level.The site location was the patient's right side and the pump was in the right pocket.The infusion had been used for two days and they were stored in the bedroom drawer.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.
Event or Problem Description
On 11-mar-2020: follow up information was submitted because result of complaint investigation of the returned used device (1 set) showed that the tubing was detached from the tubing connector.Based on the result: method, result and conclusion codes were updated.Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that the infusion set's tubing came out of the site and the quick release stayed attached, while sleeping.Reportedly, the patient took manual injection to bring down the blood glucose level.The site location was the patient's right side and the pump was in the right pocket.The infusion had been used for two days and they were stored in the bedroom drawer.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.